FUNDAMENTALNAYA I PRIKLADNAYA MATEMATIKA

(FUNDAMENTAL AND APPLIED MATHEMATICS)

1998, VOLUME 4, NUMBER 4, PAGES 1419-1422

Separable torsion free abelian groups with UA-rings of endomorphisms

O. V. Lyubimcev

Abstract

View as HTML     View as gif image    View as LaTeX source

A semigroup $(R,\cdot)$ is said to be a unique addition ring (UA-ring) if there exists a unique binary operation $+$, making $(R,\cdot,+)$ into a ring. We call an abelian group $\mathop{End}$-UA-group if its endomorphism ring is UA-ring. As a result we have obtained a characterization of separable tortion free $\mathop{End}$-UA-groups.

All articles are published in Russian.

Main page Editorial board
Instructions to authors Contents of the journal

Location: http://mech.math.msu.su/~fpm/eng/98/984/98418t.htm
Last modified: January 25, 1999